# SDR AALA202407316661

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 22,220 hours, 8,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY OPERATION CYLINDER PRESSURE ON R3 DOOR BELOW LIMITS. CHARGED R3 CYLINDER BOTTLE IAW AMM 52-10-00-614-001 LEAK CHK GOOD.
